An efficient double complementation algorithm for superposition-based finite-state morphology

Show full item record



Permalink

http://hdl.handle.net/10138/24223

Citation

Yli-Jyrä , A M 2009 , ' An efficient double complementation algorithm for superposition-based finite-state morphology ' , NEALT Proceedings Series , vol. 4 , pp. 206-213 . < http://hdl.handle.net/10062/9765 >

Title: An efficient double complementation algorithm for superposition-based finite-state morphology
Author: Yli-Jyrä, Anssi Mikael
Contributor: University of Helsinki, Department of Modern Languages 2010-2017
Date: 2009
Language: eng
Number of pages: 8
Belongs to series: NEALT Proceedings Series
ISSN: 1736-8197
URI: http://hdl.handle.net/10138/24223
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
paper32.pdf 164.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record